# SDR AALA2009061600010

- Difficulty date: June 16, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 75,415 hours, 11,785 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT EXPERIENCED FLAP DISAGREE AND LANDING GEAR ANNUNCIATOR WENT BLANK FLIGHT THEN INITIATED GO AROUND.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
